Results 1 to 9 of 9

Thread: red eye?

  1. #1
    Senior Member moomy's Avatar
    Join Date
    Oct 2006
    Location
    UK- yorkshire
    Posts
    557

    Default red eye?

    Hi there,

    Over the last couple of day i have had one really red, bloodshot eye. It is on the side where my rosacea is worse. It feels a bit like there is a hair or something inside. It's not really painful though and I kind of forget about it untill I look in a mirror.

    Just wonderd if anyone else has this kind of thing and what they use or do??

    thanks

    moom

  2. #2
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    Hi Moomy,

    Are you experiencing any eye discomfort? Is there any discharge? Describe the area that is red and when did it occur?

    Melissa

  3. #3
    Senior Member Skywolf's Avatar
    Join Date
    Nov 2006
    Location
    Chicago, IL
    Posts
    1,069

    Default

    Moomy,
    I occasionaly get styes during a very bad p&p flare up, it feels like you describe, like a hair or piece of sand or something in my eye, and my eye will be very red, but I think a lot of that is due to rubbing it, though I try very hard not to its almost invoulentary. Do you have any swelling to your lid, like a bump forming?

    Laura

  4. #4
    Senior Member moomy's Avatar
    Join Date
    Oct 2006
    Location
    UK- yorkshire
    Posts
    557

    Default

    Hi all, my eye is back to normal now. There was no swelling, it was just like the white bit of the eye was all pale red for a couple of days.



    i did wonder if I'd accidentaly got something in it, perhaps a tiny bit of metrogel. I know that can tear eyes.

    my eyes are always a bit red though, and I do get swelling from time to time.


    I'm going to try and see an eye expert but it's hard to persuade a doctor to refere me... They still wont refer me to a dermatologist!! (in the uk you have to be referred by a dr to see a specialist.)

  5. #5
    Senior Member
    Join Date
    Jun 2005
    Location
    Sweden
    Posts
    448

    Default

    I also get problems with my eyes sometimes, usually during flushes. If you find it embarassing you can try using the product Clear Eyes, works by constricting the bloodvessels in the eyes. Should not be used daily though but occasionally should be fine.

  6. #6
    Senior Member moomy's Avatar
    Join Date
    Oct 2006
    Location
    UK- yorkshire
    Posts
    557

    Default

    Hey, do you think it would work on the cheeks??

  7. #7
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    Hi Moomy,

    Sounds like you had a subconjunctival hemhorrhage. It usually happens spontaneously or can be caused by a cough or sneeze. It's just broken bvs and the blood spreads under the conjunctiva (the white part of your eye) and so it looks worse than it is. There is no pain or discomfort associated with it and it lasts 7-10 days. If you get them on a recurring basis you need to be checked for systemic conditions i.e. hypertension, etc. But if it happens once in a blue moon nothing to worry about.

    All the best,
    Melissa

    PS cold compresses are good at clearing some redness of the eyes

  8. #8
    Senior Member moomy's Avatar
    Join Date
    Oct 2006
    Location
    UK- yorkshire
    Posts
    557

    Default

    thanks mellisa,

    you're a mine of information.

    I think it may have been that. I just has a quick look on the internet.

    It's interesting because I has a headache the day before it began and took 2 asprin. I never normally take asprin. Anyway, on the website I looked at it said that asprin increases the risk because it thins the blood.

    Oh well, as long as it's not permanent redness due to rosacea of the eyeball I'm happy.

    best wishes
    moom

  9. #9
    Senior Member
    Join Date
    Jun 2005
    Location
    Sweden
    Posts
    448

    Default

    I have thought some about if it could work on the cheeks but it would probably cause a rebound-flush or something...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •